A GENERALIZED CAUCHY-KOVALEVSKAJA-NAGUMO THEOREM WITH SHRINKINGS

Search this Article

Author(s)

    • KAWAGISHI Masaki
    • DEPARTMENT OF GENERAL EDUCATION COLLEGE OF SCIENCE AND TECHNOLOGY, NIHON UNIVERSITY

Journal

  • Scientiae Mathematicae japonicae

    Scientiae Mathematicae japonicae 54(1), 39-50, 2001-07-01

References:  4

Codes

  • NII Article ID (NAID)
    10008798972
  • NII NACSIS-CAT ID (NCID)
    AA1150654X
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    13460862
  • Data Source
    CJP 
Page Top